×

Found 183 Documents (Results 1–100)

100
MathJax

The geometry of differential Harnack estimates. (English) Zbl 1378.53076

Actes de Séminaire de Théorie Spectrale et Géométrie. Année 2011–2012. St. Martin d’Hères: Université de Grenoble I, Institut Fourier. Séminaire de Théorie Spectrale et Géométrie 30, 77-89 (2012).
MSC:  53C44 35K05 35K08 35K10 35K55 35K93
PDF BibTeX XML Cite
Full Text: DOI arXiv

The problem of a vibrating chord in the history of mathematical analysis. (English) Zbl 1304.35012

Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 3. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04597-7/hbk). 46-54 (2012).
PDF BibTeX XML Cite

On the solvability of the boundary-value problem for second-order equations in Hilbert space with an operator coefficient in the boundary condition. (English. Russian original) Zbl 1281.47007

Math. Notes 91, No. 6, 808-815 (2012); translation from Math. Zametki 91, No. 6, 861-869 (2012).
MSC:  47A50 34G10
PDF BibTeX XML Cite
Full Text: DOI

On a numerical method for constructing a positive solution of the two-point boundary-value problem for a second-order nonlinear differential equation. (English. Russian original) Zbl 1283.65074

Math. Notes 91, No. 6, 755-763 (2012); translation from Math. Zametki 91, No. 6, 803-812 (2012).
PDF BibTeX XML Cite
Full Text: DOI

A three-factor convergence model of interest rates. (English) Zbl 1278.91174

Handlovičová, Angela (ed.) et al., Algoritmy 2012. 19th conference on scientific computing, Vysoké Tatry, Podbanské, Slovakia, September 9–14, 2012. Proceedings of contributed papers and posters. Bratislava: Slovak University of Technology, Faculty of Civil Engineering, Department of Mathematics and Descriptive Geometry (ISBN 978-80-227-3742-5/pbk). 95-104 (2012).
MSC:  91G30 35Q91 35K15
PDF BibTeX XML Cite

Singular boundary value problem for the integrodifferential equation in an insurance model with stochastic premiums: analysis and numerical solution. (Russian, English) Zbl 1274.65334

Zh. Vychisl. Mat. Mat. Fiz. 52, No. 10, 1812-1846 (2012); translation in Comput. Math. Math. Phys. 52, No. 10, 1384-1416 (2012).
MSC:  65R20 45J05 91B30 91G60
PDF BibTeX XML Cite
Full Text: DOI

Problem on multiple eigenvalues and positive eigenfunctions for a one-dimensional second-order quasilinear equation. (English. Russian original) Zbl 1269.34092

Differ. Equ. 48, No. 8, 1081-1089 (2012); translation from Differ. Uravn. 48, No. 8, 1096-1104 (2012).
MSC:  34L15 34B09
PDF BibTeX XML Cite
Full Text: DOI

Wave equations on non-smooth space-times. (English) Zbl 1262.58018

Ruzhansky, Michael (ed.) et al., Evolution equations of hyperbolic and Schrödinger type. Asymptotics, estimates and nonlinearities. Based on a workshop on asymptotic properties of solutions to hyperbolic equations, London, UK, March 2011. Basel: Springer (ISBN 978-3-0348-0453-0/hbk; 978-3-0348-0454-7/ebook). Progress in Mathematics 301, 163-186 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The role of minimal surfaces in the study of the Allen-Cahn equation. (English) Zbl 1273.58011

Pérez, Joaquín (ed.) et al., Geometric analysis. Partial differential equations and surfaces. UIMP-RSME Lluis Santaló summer school: Geometric analysis, Granada, Spain, June 28–July 2, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4992-7/pbk; 978-0-8218-8782-0/ebook). Contemporary Mathematics 570, 137-163 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Recent advances in harmonic analysis and partial differential equations. Selected papers from the AMS special session on nonlinear analysis of partial differential equations, Statesboro, GA, USA, March 12–13, 2011 and the JAMI conference on analysis of PDEs, Baltimore, MD, USA, March 21–25, 2011. (English) Zbl 1253.35003

Contemporary Mathematics 581. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-6921-5/pbk; 978-0-8218-9402-6/ebook). x, 285 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Approximations of the exponential of an operator with periodic coefficients. (English. Russian original) Zbl 1270.35065

J. Math. Sci., New York 181, No. 5, 668-700 (2012); translation from Probl. Mat. Anal. 63, 115-143 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software